# SDR CGO2002F00006

- Difficulty date: November 25, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N800CA
- Make and model: Beech 1900D
- Aircraft serial: UE383
- Aircraft time: 1,195 hours
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800287
- Part serial: 2289
- Condition: Overheated
- Location: Air Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INVESTIGATED COMPLAINT OF SMOKE ODOR IN CABIN WHEN BLOWER IS OPERATING.  FOUND EVIDENCE OF AFT BLOWER ASSEMBLY OVERHEATING AND NOTED BURNED ODOR.  REPLACED AFT BLOWER ASSEMBLY, SYSTEM OPERATIONAL CHECKS, OK.
